MathSciNet Relay Station
MathSciNet bibliographic data
MR2078663 14G15 (11D45 11G25 11M38 11Y16 14F30)
Lauder, Alan G. B. Counting solutions to equations in many variables over finite fields. Found. Comput. Math. 4 (2004), no. 3, 221–267.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement